FDA warns of Viagra in herbal supplement: tainted dietary supplements

medicine-100143373

FDA has released a warning about an herbal supplement by the name of S.W.A.G. or “sex with a grudge” because it has traces of generic Viagra. This product can be purchased online and advertised to “increase blood flow” and improve sexual health, unbeknownst to buyers however, this product can potentially be fatal. The manufacturer claims that there are no interactions seen similarly in medications such as Cialis, Viagra or Levitra but the FDA warns consumers that it may have severe interactions with nitrates. The FDA advises those using this product to immediately dispose of it and side effects such as dizziness, fainting, or heart attack/stroke may occur. How familiar are you with the mechanisms of reporting adverse effects and interactions related to herbal supplements?

For additional information visit Cleveland.com

Image courtesy of [voraorn]/freedigitalphotos.net

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: